# SDR CALA2019042900673

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 68,359 hours, 27,453 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Unwanted Deploy
- Location: Seat 37def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DPOPPED AT ROW 37 D-E-F , REPACK MASKS AND CARRY PER AMM 35-21-43 OXYGEN CYL FIRED MUST BE REPLACED DEF PER MEL - SEATS 37 DEF INO P DO NOT USE PER MEL 3521A MAC RELATED WORK ORDER 000000001885672 AND PRTR MAC METER INITIATED FOR WITH VENDOR ID V909313 DEF PER MEL SEAT 37DEF DO NOT USE AND BLOCKED OFF DEFERRED DIRECTLY BY TOMC FOUND SEATS 37DEF OXYGEN GEN DISCHARGED, REPLACED OXYGEN GENERATOR, REF AMM 35-21-42-400-001-A, REPACKED MASKS AT 37DEF LOCATION ONLY REF AMM 35-21-43-550-801-A , AND PERFORM WHOLE AIRCRAFT OXYGEN MASK DROP CHECK REF 35-23-00-710-001-A ALL MASK DROPPED NORMAL, ALL MASKS RE-STOWED. P/N ON AND OFF 117042-04 INSPECTED INSTALLATION AND TESTS OF 02 GEN REPLACEMENT OPS GOOD IAW GMM 09-10-05
